# SDR 01FDEA00029

- Difficulty date: January 17, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO SMOKE LIGHT CAME ON DURING CLIMBOUT.  REMOVED AND REPLACED AFT NR 1 SMOKE DETECTION UNIT PER FEDEX MM 26-17-011-2.  SYS TEST GOOD.
